# SDR TAMF20100049S

- Difficulty date: August 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 82,903 hours, 30,957 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC C4, FOUND AT FWD CARGO COMPARTMENT DOOR, INNER SKIN, AFT SIDE FLANGE HOLE BEND, REPAIR WAS ACCOMPLISHED UNDER EWO 767-52-022 AND SR 1-1665185720.
